CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
On a class of infinite-dimensional Hamiltonian systems with asymptotically periodic nonlinearities 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2011, 卷号: 32, 期号: 1, 页码: 45-58
Authors:  Yang, Minbo;  Shen, Zifei;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Variational methods  Least energy solution  Hamiltonian system  
Multiple semiclassical solutions for the nonlinear Maxwell-Schrodinger system 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 71, 期号: 3-4, 页码: 730-739
Authors:  Yang, Minbo;  Shen, Zifei;  Ding, Yanheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Maxwell-Schrodinger system  Semiclassical solution  Variational methods  
Exponential stability of a repairable system with imperfect switching mechanism 期刊论文
ASYMPTOTIC ANALYSIS, 2007, 卷号: 54, 期号: 1-2, 页码: 93-102
Authors:  Hu, Weiwei;  Shen, Zifei;  Xin, Yuhong;  Zhu, Guangtian
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
C-0-semigroup  quasi-compact  essential growth bound  exponential stability